# SDR PCAA0404194

- Difficulty date: April 19, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 27,444 hours, 29,676 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 7786971
- Part serial: 860996
- Condition: Faulty
- Location: Cabin Temp
- Part time: 27,339 hours, 29,785 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO ENGINE BLEEDS CAUSING HOT AIR TO ENTER THE AIRCRAFT REGARDLESS OF ENVIROMENTAL SETTINGS.  MAINTENANCE REMOVED AND REPLACED THE TEMPERATURE TRIM VALVE. SYSTEM OPERATIONAL CHECK AND LEAK CHECK GOOD. AIRCRAFT RETUNED TO SERVICE.
